MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 26X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 26X5/8 RB; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Materials#: 309597, batch#: 2263232.It was reported that the bd syringe 1ml s/t w/ndl 26x5/8 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Notification only for (b)(4) ¿ needle - blunt/dull.Bd syringe: plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch).Bd syringe lot number(s): 2263232.Takeda awareness date: (b)(6) 2024.Patient reports issues with injection syringe and getting full dose from vial.Needles are dull and come off syringe when trying to inject medication.Needles blow off and medication leaks out causing patient to reattach needle and attempt to inject dose again.Product: gattex.Country of origin: united states.Sample / photo availability: no sample or photos were provided to takeda.Ae: no ae reported.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.
 
Additional Manufacturer Narrative
Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.
 
Event or Problem Description
Materials#: 309597.Batch#: 2263232.It was reported by the customer that needles are dull and come off syringe when trying to inject medication.Needles blow off and medication leaks out causing patient to reattach needle and attempt to inject dose again.Verbatim: rcc received a complaint via email.Notification only for pr# 4308226 ¿ needle - blunt/dull.Bd syringe: plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch).Bd syringe lot number(s): 2263232.Takeda awareness date: 16 may 2024.Patient reports issues with injection syringe and getting full dose from vial.Needles are dull and come off syringe when trying to inject medication.Needles blow off and medication leaks out causing patient to reattach needle and attempt to inject dose again.Product: gattex.Country of origin: united states.Sample / photo availability: no sample or photos were provided to takeda.Ae: no ae reported.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.

Brand Name
BD SYRINGE 1ML S/T W/NDL 26X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19724775
Report Number1213809-2024-00446
Device Sequence Number15505658
Product Code FMF
UDI-Device Identifier30382903095972
UDI-Public(01)30382903095972
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309597
Device Lot Number2263232
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown